Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 146, NWS Albuquerque, NM

August 24, 2016Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 24, 2016, 5:01 PM MDT for Chaves County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2016, 5:01 PM MDT (23:01 UTC)
Expired
Aug 24, 2016, 5:45 PM MDT
In force
44 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 143 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2113 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS55 KABQ 242301
SVRABQ
NMC005-242345-
/O.NEW.KABQ.SV.W.0146.160824T2301Z-160824T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 545 PM MDT

* AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
  ROSWELL...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ROSWELL...DEXTER...HAGERMAN...BOTTOMLESS LAKES STATE PARK...LAKE
  ARTHUR...ROSWELL CORRECTIONAL FACILITY...MIDWAY AND GREENFIELD.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 84 AND 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3324 10488 3343 10483 3337 10414 3297 10428
TIME...MOT...LOC 2300Z 284DEG 36KT 3331 10475 

HAIL...1.00IN
WIND...60MPH
 
$$

34
2 follow-up statements
057 
WWUS55 KABQ 242320
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT WED AUG 24 2016

NMC005-242345-
/O.CON.KABQ.SV.W.0146.000000T0000Z-160824T2345Z/
CHAVES-
520 PM MDT WED AUG 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL CHAVES COUNTY...

AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF ROSWELL...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROSWELL...DEXTER...HAGERMAN...BOTTOMLESS LAKES STATE PARK...
LAKE ARTHUR...ROSWELL CORRECTIONAL FACILITY...MIDWAY AND GREENFIELD.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 84 AND 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3324 10488 3343 10483 3337 10414 3297 10428
TIME...MOT...LOC 2320Z 285DEG 22KT 3329 10469 

HAIL...1.00IN
WIND...60MPH
 
$$

34
644 
WWUS55 KABQ 242342
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
542 PM MDT WED AUG 24 2016

NMC005-242352-
/O.EXP.KABQ.SV.W.0146.000000T0000Z-160824T2345Z/
CHAVES-
542 PM MDT WED AUG 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY WILL
EXPIRE AT 545 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3324 10488 3343 10483 3337 10414 3297 10428
TIME...MOT...LOC 2339Z 284DEG 36KT 3329 10469 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:30 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 24, 3:30 PM MDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 PM MDT WED AUG 24 2016

.SYNOPSIS...
Monsoon moisture will continue to stream over New Mexico through
the end of the week as an upper level trough slowly approaches and
eventually crosses from the west. A few storms will be capable of
producing minor flooding each day. High temperatures will vary
from near normal to several degrees below normal. In the wake of
the trough early next week, some drier air will filter into mainly
northern and western areas from the northwest with warmer
temperatures. However, models show some richer moisture lingering
over southern and east areas with daily rounds of spotty showers
and storms persisting.

&&

.DISCUSSION...
A couple of short waves embedded in the upper level trough pattern
will provide a focus for precipitation. The first will cross NE NM
and SE CO tonight and send a back door cool front southwestward
into our state. This will favor the Sangre de Cristos eastward
with scattered to numerous showers and thunderstorms tonight,
then the east slopes of the central mountain chain on Thursday.
The second shortwave trough is forecast to shear apart and weaken
as it pushes over NM from the northwest late Saturday and Saturday
night.

After PWATs generally around 0.75 to 1.0 inch through Saturday,
values across the NW third of the forecast area should drop to
around a half inch Sunday through the middle of next week.
However, models depict moist low level south and southeast flow
persisting over southern and eastern areas keeping PWATs up. An
axis of high pressure is forecast to build from LA to the Four
Corners area early next week.

44

&&

.FIRE WEATHER...
An active weather pattern through the weekend followed by some
drier and  warmer weather. A good surge of moisture will be possible
later next week.

Today's crop of showers and thunderstorms have been tame so far.
They are forming under the upper level trough that is directly over
NM this afternoon. This convection will continue into the night,
mainly across the east. And speaking of the east, the back door cold
front is still on track to reach far northeast NM this evening, with
the front pressing south and west overnight. We still expect a gap
wind into the Rio Grande Valley around daybreak but it looks to be
pretty light. A bit stronger east wind event may occur Thursday
night, which would push more moisture into the RGV to the
continental divide for Friday. Best chances for wetting rains
Thursday will be over the central mountains and adjacent eastern
Highlands; for Friday favored areas will be all the mountains, but
with scattered showers and storms still firing over the valleys and
plains. Friday should be the most active day or the forecast period,
especially if deeper subtropical moisture can make it into NM, as
models are hinting at. If this happens, the threat for heavy rain
flash flooding will be higher.

The next upstream trough will cross the state this weekend. It is
still possible that some Monsoonal moisture could move northward out
of Mexico during the weekend period. Saturday will remain quite
active while Sunday may be toned down a bit. Northwest NM may see
the most drying on Sunday as the upper wave will be east of there.

Long range models continue to waffle on where the upper high ends up
next week. The latest idea has the high building toward NM on
Monday, briefly over the state Tuesday, then moves east Wednesday.
So, after a drying trend Monday and Tuesday, monsoon moisture may
make a return from Wednesday on. In fact, the ECMWF has a weak upper
low moving into southeast AZ Wednesday and drifting into NM
Thursday. The end of the month should end quite wet.

Ventilation rates will be poor across the Middle Grande Valley
Thursday. Some improvement is expected on Friday even though mixing
heights lower, then rates decrease over the weekend and early next
week with areas of poor ventilation.

CHJ

&&

.AVIATION...
06Z TAF CYCLE
Upper level trough will cross NM this afternoon and evening with
SH/TS impacts, mainly at central terminal sites. Went for VCTS at
AEG/ABQ/SAF/LVS for 2 hours this afternoon, and VCSH at the other
terminals. Not enough confidence though to put in a tempo group at
any terminals. Main back door cold front will push into eastern
areas during the overnight hrs and will tend to focus SH/TS across
NE and EC areas. TCC and to a lesser extent LVS should be impacted.
Used VCSH to capture that impact for early tonight. Models not
bullish for low cigs at this time behind the cold front. An active
day on Thursday with most TAF sites likely receiving some rain in
the afternoon and evening. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  78  55  82  56 /  30   5  10  30
Dulce...........................  71  40  76  44 /  50  20  30  50
Cuba............................  68  46  71  49 /  50  20  40  60
Gallup..........................  77  48  78  50 /  30  10  20  30
El Morro........................  73  44  73  44 /  40  20  30  50
Grants..........................  76  47  77  49 /  30  10  30  50
Quemado.........................  75  49  76  50 /  40  30  40  40
Glenwood........................  83  60  86  58 /  50  30  30  30
Chama...........................  66  40  70  41 /  60  40  50  60
Los Alamos......................  71  51  73  52 /  50  40  50  50
Pecos...........................  71  49  72  50 /  50  50  50  70
Cerro/Questa....................  68  45  72  47 /  70  50  60  50
Red River.......................  57  37  61  38 /  70  60  60  60
Angel Fire......................  65  35  68  37 /  70  60  70  60
Taos............................  71  43  74  48 /  50  40  50  40
Mora............................  68  46  68  47 /  70  60  70  70
Espanola........................  75  52  77  54 /  30  30  40  40
Santa Fe........................  71  52  72  52 /  50  40  50  50
Santa Fe Airport................  75  51  76  53 /  30  30  40  50
Albuquerque Foothills...........  79  58  79  57 /  30  20  20  50
Albuquerque Heights.............  81  59  81  59 /  30  20  20  50
Albuquerque Valley..............  83  60  84  60 /  20  20  20  40
Albuquerque West Mesa...........  82  58  83  58 /  30  20  20  50
Los Lunas.......................  84  58  85  58 /  30  20  20  40
Rio Rancho......................  81  58  82  58 /  30  20  20  50
Socorro.........................  84  60  86  59 /  40  20  20  40
Sandia Park/Cedar Crest.........  73  52  75  53 /  40  20  50  60
Tijeras.........................  78  54  79  54 /  40  20  40  60
Moriarty/Estancia...............  76  46  75  47 /  40  30  40  50
Clines Corners..................  74  51  73  51 /  30  40  60  60
Gran Quivira....................  75  54  76  53 /  30  20  40  50
Carrizozo.......................  79  60  80  56 /  30  20  40  40
Ruidoso.........................  74  53  72  51 /  50  20  60  50
Capulin.........................  73  48  71  51 /  60  60  50  40
Raton...........................  77  48  75  51 /  60  60  50  50
Springer........................  78  51  75  53 /  60  60  50  50
Las Vegas.......................  75  48  73  50 /  50  50  60  60
Clayton.........................  84  55  74  57 /  40  60  30  40
Roy.............................  80  54  73  55 /  50  50  50  50
Conchas.........................  87  62  79  61 /  30  50  50  50
Santa Rosa......................  87  60  81  58 /  30  40  50  50
Tucumcari.......................  90  61  80  61 /  30  50  40  50
Clovis..........................  86  61  79  60 /  30  50  40  50
Portales........................  84  62  80  61 /  30  50  40  50
Fort Sumner.....................  86  61  81  61 /  30  40  50  50
Roswell.........................  89  64  86  63 /  30  20  50  50
Picacho.........................  81  57  78  57 /  30  20  50  50
Elk.............................  76  54  74  54 /  40  20  60  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

44
Hazardous weather outlook, Aug 24, 6:21 AM MDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
621 AM MDT WED AUG 24 2016

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
621 AM MDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATE THIS MORNING
THROUGH THE AFTERNOON ACROSS NORTH CENTRAL INTO NORTHEAST NEW
MEXICO...LINGERING INTO THE EVENING ACROSS ROUGHLY THE NORTHEAST
QUARTER OF THE STATE. STORM MOTIONS WILL BE SLOW ENOUGH THAT
LOCALLY HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE. THIS MAY LEAD TO
LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR
RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE AN
INCH TO AN INCH AND A HALF OF RAIN IF NOT MORE. A FEW STORMS MAY
ALSO PRODUCE HAIL AND WIND GUSTS BETWEEN 40 AND 55 MPH.
ELSEWHERE...FOR THE MOST PART...STORMS WILL BE FEWER IN NUMBER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND
FRIDAY...EVEN LINGERING INTO THE WEEKEND. RAINFALL COULD BECOME
HEAVY AT TIMES IN THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED
AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND
OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE BETWEEN 1 AND 2
INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND
WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Special weather statement, Aug 24, 2:40 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT WED AUG 24 2016

NMZ539-242115-
EASTERN LINCOLN COUNTY-
240 PM MDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
315 PM MDT...

AT 240 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF ARABELA...OR 34 MILES EAST OF RUIDOSO...MOVING
SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PICACHO AND SUNSET.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3329 10511 3353 10524 3363 10508 3351 10489
      3342 10489
TIME...MOT...LOC 2040Z 335DEG 7KT 3350 10511

34
Special weather statement, Aug 24, 4:22 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT WED AUG 24 2016

NMZ539-242245-
EASTERN LINCOLN COUNTY-
422 PM MDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
445 PM MDT...

AT 422 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF PICACHO...OR 26 MILES WEST OF ROSWELL...MOVING EAST AT
20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3345 10509 3355 10489 3332 10489 3328 10502
TIME...MOT...LOC 2222Z 250DEG 16KT 3339 10498

34
Special weather statement, Aug 24, 4:25 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT WED AUG 24 2016

NMZ501-503-242300-
NORTHWEST PLATEAU-FAR NORTHWEST HIGHLANDS-
425 PM MDT WED AUG 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY
UNTIL 500 PM MDT...

AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF AZTEC...MOVING SOUTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARMINGTON...BLOOMFIELD...AZTEC...FLORA VISTA AND LA PLATA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3700 10817 3700 10801 3699 10795 3669 10792
      3675 10830 3699 10817
TIME...MOT...LOC 2225Z 013DEG 10KT 3694 10808

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:18 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe87 min
Aug 24, 2:40 PM MDTSpecial Weather StatementABQLincoln35 min
Aug 24, 2:53 PM MDTAreal Flood AdvisoryABQLincoln112 min
Aug 24, 2:55 PM MDTSevere Thunderstorm WarningABQLincoln50 min
Aug 24, 3:36 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln39 min
Aug 24, 3:53 PM MDTAreal Flood AdvisoryABQCibola, McKinley82 min
Aug 24, 4:14 PM MDTSevere Thunderstorm WarningABQChaves46 min
Aug 24, 4:22 PM MDTSpecial Weather StatementABQChaves23 min
Aug 24, 4:25 PM MDTSpecial Weather StatementABQSan Juan35 min
Aug 24, 4:36 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln24 min
Aug 24, 4:42 PM MDTAreal Flood AdvisoryABQSan Juan93 min
Aug 24, 4:51 PM MDTFlash Flood WarningABQChaves114 min
Aug 24, 5:36 PM MDTAreal Flood AdvisoryABQCatron114 min
Aug 24, 5:51 PM MDTSpecial Weather StatementABQChaves24 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.